Un problème à frontière libre
Publications mathématiques et informatique de Rennes, no. 1 (1992), p. 185-191
@article{PSMIR_1992___1_185_0,
     author = {Pelgrin, Xavier},
     title = {Un probl\`eme \`a fronti\`ere libre},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1992},
     pages = {185-191},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1992___1_185_0}
}
Pelgrin, Xavier. Un problème à frontière libre. Publications mathématiques et informatique de Rennes, no. 1 (1992), pp. 185-191. http://www.numdam.org/item/PSMIR_1992___1_185_0/

1. B. Kawohl, Rearrangements and convexity of level set in PDE. Lecture Notes in Mathematics, 1150, Springer-Verlag, Berlin-New York. | MR 810619 | Zbl 0593.35002

2. R.A. Hunt, R.L. Wheeden, On the boundary values of harmonic functions, Trans. Am. Math. soc. 132 (1968), 307-322. | MR 226044 | Zbl 0159.40501

3. R.A. Hunt, Positive harmonic functions on Lipschitz domains, Trans. Am. Math. Soc. 147 (1970), 507-527. | MR 274787 | Zbl 0193.39601

4. B. Dahlberg, On estimates of harmonic measure, Arch. Rational Mech. Anal. 65 no. 3 (1977), 275-288. | MR 466593 | Zbl 0406.28009

5. D.E. Tepper, Free boundary problem, SIAM J. Math. Analysis 5 no. 5 (1974), 841-846. | MR 361132 | Zbl 0293.31004